# SDR BSA2001F00001

- Difficulty date: May 10, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N704C
- Make and model: Swrngn SA227AC
- Aircraft serial: 704
- Engine: Garrtt TPE331*
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: A047D67
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI INTO STATION, THE FRESH AIR FAN QUIT.  CREW NOTICED A BURNING SMELL, TURNED THE FRESH AIR FAN SWITCH OFF AND PULLED FAN CIRCUIT BREAKER.  FRESH AIR FAN BLADE ASSEMBLY FAILED.  CORRECTION ACTION:  FOUND BLOWER FAN BROKEN, THIS HAD JAMMED THE MOTOR, CAUSING THE MOTOR TO GET HOT.  THE FAN WAS REPLACED, AND THE MOTOR WAS GROUND RUN FOR AN EXTENDED TIME TO VERIFY OPERATION.  NO FURTHER DEFECTS WERE NOTED.  THIS IS THE THIRD FAILURE OF THIS FAN BLADE ASSEMBLY.
